# SDR DALA14016053745

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 43,313 hours, 16,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHT,  BATTERY PACK M1672 FAILED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY PACK IAW AMM 33-51-06.  OPS TESTED OK.
